Clindamycin for Jawbone inflammation treatment

We have 607 consumer reports for treatment of Jawbone inflammation with Clindamycin. Jawbone inflammation used in 1% of cases.

Patients statistics on Jawbone inflammation for Clindamycin

Female
Male

Average weight in Lbs
141.1
253.53

Average height in Ft
5′ 5″
5′ 7″

Average age
41
43

Clindamycin Circle Diagram 6 consumers of 607 reported about Jawbone inflammation

  1. Rita J. Johnson says:
    3.0 rating

    Clindamycin for Pain (tooth); Jawbone inflammation

    After about 5 days of taking the first side effects occurred: sore throat, inflamed documented aching tongue, inflamed anus

    Side effects: Sore throat
  2. Angela C. Carrell says:
    4.5 rating

    Clindamycin for Jawbone inflammation

    I got clindamycin because of a jawbone infection, I have to say that I tolerated it very well …. I react to many antibiotics allergic eg with hives ….. but not at all … got no diarrhea, no fungus, nothing …. the first 2 days I was tired and had a little headache that could be treated but with an hour sleep well …. the pain on the tooth stopped after a day of taking on ….. so first try and not be immediately shocked by the negative ratings, everyone reacts differently

    Side effects: Headache; Fatigue
  3. Norma A. Starr says:
    3.0 rating

    Clindamycin for Jawbone inflammation

    I got clindamycin from the dentist because I had a strong inflammation in a tooth that was already on bones and the adjacent tooth. 300mg, daily 3 pcs. On Tuesdays I started with 2 tablets. Already after the first, this bad taste came in the mouth, of which I was really sick. I felt sick quickly and inside was this unbearable heat and restlessness. Already on Wed, these kollikartigen pain began in the whole abdomen and lower abdomen. I was dizzy and slept for up to 16 (sixteen!) Hours a day. On Saturday, after 11 pills, I got mucus (mucus only) and blood during bowel movements. I left immediately. It was so bad, it was around 7 o’clock in the morning. I pulled myself to bed with chamomile tea and hot water bottles and woke up shortly after 10 pm. I felt like I was dying. There was no blood left in the stool and no diarrhea. Today is the 4th day after weaning. I feel dizzy and dizzy. I have strong tension headaches and flicker scotoma. My stomach is still hurting. These are feelings of pressure and cramps. When urinating it burns now, my whole body itches and burns, but no visible rash except for damned dry skin, I have not had that yet. Temporal tachycardia and strong inner restlessness, really terrible. Concentration is disturbed, increased muscle twitching. Yes, everyone reacts differently. But that’s unbelievable … I’d advise against it. So far, I have been taking Clavamox (mild stomachache and a little tired), Zinnat (some heartburn, but went away when I took pantoprazole) and that … See the hellish side effects above. And I do not seem to be alone with that. Once and never again.

  4. Linda R. Leonard says:
    4.0 rating

    Clindamycin for Jawbone inflammation

    Life threatening condition after ingestion – severe intestinal inflammation! That was probably the most horrible drug experience of my life. 7 days after cessation of the onset began terrible abdominal cramps, extremely strong diarrhea, vomiting from the severe pain! At first I believed in a gastrointestinal infection, but after 3 days I was so dehydrated and powerless, a normal daily routine was now completely impossible for me to go to emergency service. He knew IMMEDIATELY what was going on and immediately asked for a dose of clindamycin! This was followed by 10 weeks of extreme illness, complete exhaustion, hospitalization, very strong antibiotics. I fell as a mother of 3 children and self-employed in this time completely! My tip: IF you have the suspicion of a pseudomembranous colitis: Immediately to the family doctor to express suspicion, it is best to submit several stool samples and make QUICK TEST (!!!) on Clostridium difficile! (Do not just create cultures lasting 7 days!) This germ was then captured at some point completely unnoticed (most likely in a hospital!)! This germ is the only survivor in the intestinal flora after clindamycin u. some other antibiotics, it can multiply cheerfully and lead to extremely serious intestinal inflammation and breakthroughs and even death! In addition, I recommend, especially patents with sensitive bowel, chronic bowel disease, etc., a parallel intake of high-dose GOOD intestinal bacteria to prevent this extreme proliferation of Clostridia! My conclusion – Never again clindamycin! I make sure that if I have to take antibiotics, these are not among the most causing colitis species. Information can be found numerous in the internet!